# SDR CALA2024082902312

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5162922
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT STA 395 ON BL10 REMOVED AND REPLACED FLOOR BEAM @ STA395 BL10 IAW B757 SRM 51-40 -02 PARA 7.
